# SDR AWXA200200996

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 12,264 hours, 4,684 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bolt
- Part number: AR47061
- Condition: Shorted
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 0193 - EN ROUTE FROM CMH TO LAS FAULT LIGHT CAME ON FOR COCKPIT DOOR LOCK, AREA OF CENTER LOCK WAS HOT TO THE TOUCH, ALSO OBSERVED AN ELECTRICAL BURNING ODOR, TURNED BACK TO CMH AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE REMOVED AND REPLACED THE COCKPIT DOOR CENTER BOLTING SYSTEM IAW AMM 52-51-12, PG. 1-23; OPERATIONAL CHECK WAS GOOD.
